# SDR SWAA991452

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591
- Condition: Low Press
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EVACUATION SLIDE PRESS OUT OF LIMITS.  REMOVED AND REPLACED SLIDE ASSY PER MM.
